Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 17, 2024, 4:06 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2024, 4:06 AM CDT (09:06 UTC)
- Expired
- Aug 17, 2024, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted.
774
WGUS54 KTSA 170906
FFWTSA
OKC035-041-097-115-171215-
/O.NEW.KTSA.FF.W.0035.240817T0906Z-240817T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
406 AM CDT Sat Aug 17 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Northeastern Mayes County in northeastern Oklahoma...
Western Ottawa County in northeastern Oklahoma...
* Until 715 AM CDT.
* At 406 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami... Vinita...
Jay... Grove...
Fairland... Afton...
Langley... Welch...
Bernice... Ketchum...
Bluejacket... Disney...
Big Cabin... Pensacola...
Cleora... Narcissa...
Bernice State Park... White Oak...
Cherokee State Park... Chloeta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3669 9542 3694 9543 3694 9541 3700 9541
3700 9495 3642 9465 3641 9518 3660 9533
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 3:39 AM CDT, 27 minutes earlier.
Area forecast discussion, Aug 17, 3:39 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
339 AM CDT Sat Aug 17 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today)
Issued at 339 AM CDT Sat Aug 17 2024
Widely scattered strong/severe thunderstorms continue to develop
across far eastern OK and northwest AR early this morning. This
activity is just now showing signs of weakening in comparison to
a couple of hours ago. Latest surface analysis indicates an
extensive outflow boundary from convection in central AR advancing
southward across southeast OK. Warm air advection overrunning the
outflow has generated a few clusters of thunderstorms, which are
riding a 700-500mb moisture axis across far eastern OK/northwest
AR. Sufficient instability, shear, and lift are supporting strong
to severe storms, with large hail and gusty winds being the
primary hazards with this activity. Guidance has the storms
continuing to weaken over the next few hours. Will monitor trends
and amend the near-term grids as necessary. A Severe Thunderstorm
Watch remains in effect for west-central AR as well as Sequoya and
Le Flore counties in OK until 4 AM this morning. Showers and
thunderstorms should continue to decrease in coverage through the
morning, with mostly dry conditions by midday.
Dangerous heat and humidity will once again be the main storyline
today once the precipitation ends. Rainfall from last night/this
morning will likely keep dewpoint temperatures elevated through
the day, especially locations that have received wetting rainfall
over the last 12-24 hours. With ambient air temperatures expected
to rise into the mid-upper 90s and lower 100s, oppressive heat is
likely again today for most locations in the forecast area. Have
included far northwest AR in a Heat Advisory and upgraded portions
of west- central AR/northeast OK in an Excessive Heat Warning,
both of which go into effect from noon until 9 PM tonight.
Mejia
&&
.LONG TERM...
(Tonight through Friday)
Issued at 339 AM CDT Sat Aug 17 2024
Strong mid/upper-level ridging will slide eastward over the TX/OK
Panhandles by this evening/tonight. Meanwhile, a fairly deep
upper-level trough will further deepen along the east coast of
the US through the rest of the weekend. This will result in
eastern OK/northwest AR being in a deformation zone of NNW flow
aloft. Models and ensembles show this pattern persisting through
at least the first half of next week. Closer to the surface,
modest warm air advection is forecast to continue affecting the
region through the remainder of the weekend. Heat headlines look
likely to be needed again on Sunday for most locations. Better
details on this will come in the next forecast package.
On Sunday, surface high pressure is expected to move into the
Northern/Central Plains from Canada, positioning itself over the
Upper Midwest by Sunday night/Monday morning. As this occurs, the
surface high will gradually push a backdoor frontal boundary
through the area during the daytime Sunday, with the front pushing
south of the Red River late Sunday night or early Monday morning.
Following the front, guidance shows temperatures dropping
slightly below or near seasonal average through midweek, with a
gradual climb in temperatures by late next week as ridging begins
to build back over the Plains.
Low-end precipitation chances will occur almost daily for at
least some portions of the forecast area into midweek. Medium-
range models indicate chances "maximize" along/near the
aforementioned shear axis/deformation zone aloft. The best chance
(30-50%) of precipitation in the long-term period will occur
Sunday afternoon/evening and into the overnight hours in
association with the frontal boundary that will be moving through
the area. The Storm Prediction Center has included most of the
forecast area in a Marginal Risk for severe thunderstorms Sunday
as there should be sufficient instability, shear, and lift along
the front to spark a few strong to severe storms. Sporadic low
chances of precipitation will linger Monday, Tuesday, and possibly
into Wednesday before upper-level ridging repositions itself over
the Southern/Central Plains and essentially end chances through
the remainder of the forecast period.
Mejia
&&
.AVIATION...
(06Z TAFS)
Issued at 1142 PM CDT Fri Aug 16 2024
Well defined cold pool has spread across NE OK / NW AR from
evening storms. This boundary may be sufficient for the S-SW
overnight low level jet to maintain scattered storm development
and forecast will mention potential thunderstorm impacts for all
terminals. Precip cover expected to wane by mid to late morning
with VFR conditions then prevailing. Storms may again develop
Saturday night but current guidance suggests this potential is
more likely just beyond this forecast valid time.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 99 76 97 74 / 10 10 10 20
FSM 100 77 100 75 / 50 0 10 30
MLC 101 77 102 76 / 20 0 10 10
BVO 97 72 95 70 / 10 10 10 30
FYV 95 72 95 69 / 50 10 20 40
BYV 94 71 93 67 / 40 10 20 40
MKO 96 76 99 74 / 30 0 10 20
MIO 94 71 94 68 / 30 10 20 40
F10 98 75 101 74 / 20 10 10 10
HHW 102 77 105 77 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 9 PM CDT this evening for
OKZ054-058-059-063-068-069.
Excessive Heat Warning from noon today to 9 PM CDT this evening
for OKZ049-053-055>057-060>062-064>067-070>076.
AR...Heat Advisory from noon today to 9 PM CDT this evening for
ARZ001-002-010-011.
Excessive Heat Warning from noon today to 9 PM CDT this evening
for ARZ019-020-029.
&&
SHORT TERM...67
LONG TERM....67
AVIATION...07Hazardous weather outlook, Aug 16, 8:26 PM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 826 PM CDT Fri Aug 16 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 826 PM CDT Fri Aug 16 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This evening through Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered severe storms will continue moving into portions of northeast Oklahoma and northwest Arkansas this evening. Damaging winds to 70 mph will be possible in the stronger storms, with hail to the size of golf balls. Storms may linger into the overnight hours with the threat for heavy rain and localized flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat Potential. TUESDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Tonight's thunderstorms may linger past daybreak Saturday morning across northwest Arkansas, although the severe weather potential should weaken Saturday morning. Additional thunderstorm development is expected into Sunday. Dangerous heat will persist through the weekend. Relatively cooler temperatures are expected next week as the upper ridge shifts west away from the region and a cold front moves through the area this weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 17, 2:27 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
227 AM CDT Sat Aug 17 2024
ARZ019-029-OKZ072-074-076-170815-
Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK-
227 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...EAST CENTRAL HASKELL...EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES THROUGH 315 AM CDT...
At 227 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles south of Sallisaw to 3 miles west of
Short. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Barling...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Panama...
Bokoshe... Gans...
Moffett... Fort Smith Regional Airport...
Short... Shady Point...
Cowlington... Scullyville...
Braden... Mill Creek...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 7.
Interstate 40 in Oklahoma between mile markers 306 and 328.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
&&
LAT...LON 3507 9476 3539 9421 3561 9452 3538 9493
TIME...MOT...LOC 0727Z 328DEG 18KT 3538 9485 3557 9455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 2:31 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT Sat Aug 17 2024
OKZ068-070-072-170815-
Muskogee OK-Sequoyah OK-Cherokee OK-
231 AM CDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...SOUTHERN
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 315 AM CDT...
At 231 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Hulbert, moving southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Hulbert...
Cookson... Cherokee Landing State Park...
Sequoyah State Park... Pumpkin Center...
Lake Tenkiller State Park... Box...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Oklahoma.
&&
LAT...LON 3572 9480 3570 9481 3555 9502 3584 9524
3585 9523 3587 9523 3588 9525 3588 9526
3599 9509
TIME...MOT...LOC 0731Z 321DEG 35KT 3588 9513
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 2:40 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
240 AM CDT Sat Aug 17 2024
OKZ057-058-062-063-068-069-170830-
Adair OK-Craig OK-Cherokee OK-Delaware OK-Ottawa OK-Mayes OK-
240 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT CRAIG...DELAWARE...SOUTHWESTERN
OTTAWA...EASTERN MAYES...NORTHERN ADAIR AND NORTHERN CHEROKEE
COUNTIES THROUGH 330 AM CDT...
At 239 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles south of Edna to 2 miles southwest of
Christie. Movement was southeast at 30 mph.
HAZARD...Wind gusts 40 to 50 mph, penny size hail and areas of very
heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Vinita...
Jay... Grove...
Westville... Locust Grove...
Salina... Afton...
West Siloam Springs... Langley...
Colcord... Kansas...
Adair... Welch...
Bernice... Ketchum...
Spavinaw... Bluejacket...
Watts... Disney...
This includes Interstate 44 between mile markers 270 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3648 9463 3585 9451 3582 9491 3605 9521
3607 9521 3608 9522 3653 9533 3660 9533
3660 9535 3694 9543 3694 9541 3700 9541
3700 9508
TIME...MOT...LOC 0739Z 307DEG 35KT 3697 9533 3592 9471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 2:58 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
258 AM CDT Sat Aug 17 2024
OKZ067-068-070-170830-
Muskogee OK-Cherokee OK-Wagoner OK-
258 AM CDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE AND NORTH CENTRAL MUSKOGEE COUNTIES THROUGH 330 AM
CDT...
At 258 AM CDT, Doppler radar indicated a strong thunderstorm over
Wagoner, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Okay...
Hulbert... Sequoyah State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3595 9548 3606 9533 3590 9507 3574 9528
TIME...MOT...LOC 0758Z 318DEG 31KT 3595 9535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 2:59 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
259 AM CDT Sat Aug 17 2024
ARZ029-OKZ076-170845-
Sebastian AR-Le Flore OK-
259 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT SEBASTIAN AND NORTHEASTERN LE
FLORE COUNTIES THROUGH 345 AM CDT...
At 259 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Arkoma to 3 miles northeast
of Cameron to 4 miles northwest of Poteau. Movement was southeast at
40 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fort Smith... Poteau...
Greenwood... Pocola...
Heavener... Mansfield...
Hackett... Howe...
Hartford... Huntington...
Bonanza... Midland...
Cameron... Excelsior...
Fort Smith Regional Airport... Washburn...
Burnville... Jenny Lind...
Shady Point... Rock Island...
This includes Interstate 540 between mile markers 10 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
west central Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3494 9439 3495 9441 3493 9443 3493 9445
3475 9445 3472 9456 3509 9477 3522 9453
3536 9440 3515 9403
TIME...MOT...LOC 0759Z 327DEG 34KT 3532 9442 3517 9449 3509 9467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 4:03 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
403 AM CDT Sat Aug 17 2024
ARZ029-OKZ068-070-072-074-076-171000-
Sebastian AR-Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Le Flore OK-
403 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN SEBASTIAN...EASTERN
HASKELL...SEQUOYAH...NORTHERN LE FLORE...SOUTHWESTERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 500 AM CDT...
At 403 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Pumpkin Center to 4 miles
northeast of Bokoshe. Movement was southeast at 30 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Muskogee... Sallisaw...
Poteau... Fort Gibson...
Pocola... Muldrow...
Spiro... Vian...
Panama... Wister...
Gore... Hackett...
Howe... Webbers Falls...
Bonanza... Keota...
Mccurtain... Bokoshe...
Gans... Cameron...
This includes Interstate 40 in Oklahoma between mile markers 283 and
319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3493 9444 3493 9445 3488 9445 3500 9485
3576 9540 3585 9503 3520 9439
TIME...MOT...LOC 0903Z 313DEG 24KT 3577 9513 3523 9473
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 41 min |
| Aug 16, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Aug 16, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Aug 16, 8:15 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 16, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 43 min |
| Aug 16, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| Aug 16, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| Aug 16, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 39 min |
| Aug 16, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 17 min |
| Aug 16, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 47 min |
| Aug 16, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Aug 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 44 min |
| Aug 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 26 min |
| Aug 16, 9:58 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers | 32 min |
| Aug 16, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| Aug 16, 10:35 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 40 min |
| Aug 16, 10:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
| Aug 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 59 min |
| Aug 16, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Aug 17, 12:30 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Aug 17, 12:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| Aug 17, 12:37 AM CDT | Special Weather Statement | TSA | Cherokee | 23 min |
| Aug 17, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 47 min |
| Aug 17, 1:01 AM CDT | Special Weather Statement | TSA | Craig | 44 min |
| Aug 17, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| Aug 17, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 42 min |
| Aug 17, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 42 min |
| Aug 17, 1:42 AM CDT | Special Weather Statement | TSA | Craig | 48 min |
| Aug 17, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 46 min |
| Aug 17, 2:02 AM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Aug 17, 2:05 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Aug 17, 2:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Aug 17, 2:31 AM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Aug 17, 2:40 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Craig, Delaware, Mayes | 50 min |
| Aug 17, 2:47 AM CDT | Flash Flood Warning | TSA | Adair, Sequoyah | 5 hr |
| Aug 17, 2:58 AM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Aug 17, 3:01 AM CDT | Areal Flood Advisory | TSA | Craig | 119 min |
| Aug 17, 3:27 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 5 hr |
| Aug 17, 3:50 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Aug 17, 4:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 57 min |
| Aug 17, 4:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| Aug 17, 5:10 AM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Aug 17, 5:20 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Aug 17, 5:25 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| Aug 17, 5:41 AM CDT | Special Weather Statement | TSA | Sequoyah | 49 min |
| Aug 17, 5:46 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Aug 17, 5:51 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore | 5 hr |
| Aug 17, 6:02 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 43 min |
| Aug 17, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Aug 17, 6:36 AM CDT | Special Weather Statement | TSA | LeFlore | 54 min |
| Aug 17, 6:49 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Aug 17, 7:17 AM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Aug 17, 7:34 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| Aug 17, 7:57 AM CDT | Areal Flood Warning | TSA | Adair, Sequoyah | 3 hr |
| Aug 17, 8:01 AM CDT | Areal Flood Warning | TSA | LeFlore, Sequoyah | 3 hr |
| Aug 17, 8:14 AM CDT | Special Weather Statement | TSA | Muskogee | 31 min |
| Aug 17, 8:41 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Aug 17, 11:13 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
| Aug 17, 1:45 PM CDT | Excessive Heat Warning | TSA | Cherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 12 more | 31 hr |
| Aug 17, 1:45 PM CDT | Heat Advisory | TSA | Adair, Choctaw, Craig, Delaware, Nowata, Ottawa and 3 more | 30 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.